# SDR DHL2005742518

- Difficulty date: October 4, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CEILING, CABIN FLOORBEAM BS 1120 UPPER SURFACE HAS CORROSION AT RBL 44.  REMOVED CORROSION IAW B727 SRM 51-10-6, UT INSPECTED.  CUT OUT CORROSION, FABRICATED AND INSTALLED FLOORBEAM REPAIR 9-3/4" BY 2.9" BY .300" FROM 7075-T6 .050 AND 8.0" BY 2.0" BY 1" BY .300 FROM 7075-T6 .063 AND FILLER 1-1/2" BY 1-1/8" FROM 7075-T6 .156 IAW B727 SRM 53-10-8 FIG 10 AND 51-30-2.
